# SDR 96FDEA01132

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562364
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0032 AND 010.  CORROSION (C53-113-10-1) ON STRINGER 26L, BS 680 TO BS 700.  REMOVED CORRODED STR 26L, BS 668 - BS 740.  INSTALLED REPAIR STR SECTION IAW FEDEX SRM 53-10-3.
